# SDR SWIA202506290517

- Difficulty date: May 17, 2025
- Submitted: July 29, 2025
- Operation: Air carrier
- Aircraft: N783SK
- Make and model: Cndair CL6002C11
- Aircraft serial: 10281
- Aircraft time: 38,939 hours, 25,321 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING LEADING EDGE RIB AT SS58.41 CRACKED.   PERFORMED REPAIR LEADING EDGE RIB SS58.41 AT RT WING IAW REO 670-57-41-624 REV -, 670-57-41-624 REV-P1,  SRM 57-21-12, AMM 20-70-00, 30-11-08, NDT PERFORMED IAW SRM 51-21-01, AMM 30-12-00, & 30-11-00.
